MAUDE Adverse Event Report: Arthrex, Inc. C-LINE ENDOSCOPIC SOFT TISS REL INST; ORTHOPEDIC MANUAL SURG INSTR

Arthrex, Inc. C-LINE ENDOSCOPIC SOFT TISS REL INST; ORTHOPEDIC MANUAL SURG INSTR
Model Number C-LINE ENDOSCOPIC SOFT TISS REL INST
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction

Brand Name
C-LINE ENDOSCOPIC SOFT TISS REL INST
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50930789
Report Number1220246-2026-04932
Device Sequence Number21254954
Product Code LXH
UDI-Device Identifier00888867048546
UDI-Public00888867048546
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC-LINE ENDOSCOPIC SOFT TISS REL INST
Device Catalogue NumberAR-8850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown